# SDR SWAA2012110108993

- Difficulty date: October 16, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 29,140 hours, 17,017 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER INSPAR SKIN CRACKED AT STA 147.90.  REPAIRED SKIN IAW AMM AND SRM.
